Alert archive / Florida / Areal Flood Warnings in 2009
Areal Flood Warning 21, NWS Tallahassee, FL
NWS Tallahassee, FL issued this areal flood warning at Aug 5, 2009, 2:45 PM CDT for Walton County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2009, 2:45 PM CDT (19:45 UTC)
- Expired
- Aug 5, 2009, 3:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Walton County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 2:46 PM CDT | HEAVY RAIN 2.38 | 4 Wnw New Home, FL | 2.38 INCHES IN 40 MINUTES MEASURED BY RAWS STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTAE 051945
FLWTAE
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT WED AUG 5 2009
FLC131-052045-
/O.NEW.KTAE.FA.W.0021.090805T1945Z-090805T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALTON FL-
245 PM CDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR...
WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS...
* UNTIL 345 PM CDT
* AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG AND SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL ACROSS THE AREA. THESE STORMS ARE PRODUCING RAINFALL RATES
OF 2 TO 3 INCHES PER HOUR...WITH TOTAL ACCUMULATIONS OF UP TO 5
INCHES POSSIBLE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
IT ONLY TAKES A FOOT OR TWO OF WATER TO SWEEP MOST CARS AWAY.
&&
LAT...LON 3076 8633 3093 8605 3077 8607 3070 8606
3071 8589 3065 8590 3064 8591 3062 8590
3061 8591 3060 8590 3052 8591 3050 8639
$$
18-WOOLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 5, 2:32 PM CDT, 13 minutes earlier.
Area forecast discussion, Aug 5, 2:32 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 332 PM EDT WED AUG 5 2009 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...GRADUAL CHANGES IN THE WEATHER EXPECTED OVER THE NEXT FEW DAYS AS THE UPPER PATTERN EVOLVES. LINGERING UPPER TROUGH IS FORECAST TO WEAKEN THROUGH THE END OF THE WEEK WITH UPPER RIDGE BUILDING OVER THE SOUTHEASTERN STATES. AT THE SURFACE...A WEAK TROUGH...CURRENTLY OVER CENTRAL GA/AL WILL SAG SOUTH THURSDAY AND FRIDAY WITH A DRIER AIR MASS FILTERING IN. BEST POPS FOR THURSDAY WILL BE OVER THE SOUTHERN HALF OF THE CWA SOUTH OF THE SFC BOUNDARY. BY FRIDAY...WEAK TROUGH WILL KEEP BARELY HANGING ON WHILE LOW LEVEL SUBTROPICAL RIDGE EASES NORTH AND SETTLES OVER THE CWA. THIS WILL SWING THE LOW LEVEL FLOW AROUND TO THE EAST OR SOUTHEAST. BEST POPS FRIDAY WILL ONCE AGAIN BE ACROSS FLORIDA...SOUTH OF THE BOUNDARY. OVERALL...POPS WILL BE ON GENTLE DECLINE WITH SLIGHTLY LESS CONVECTIVE SOUTHEAST FLOW. HIGH TEMPS MAY RISE INTO THE MID/UPPER 90S OVER THE NORTHERN HALF WITH DRIER AIR WORKING IN ALOFT. .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...GUIDANCE CONTS TO GENERALLY AGREE ON EXTENDED SYNOPTIC PATTERN. THIS IS INITIALLY HIGHLIGHTED BY A TROUGH OVER WRN CONUS AND A BUILDING RIDGE OVER ERN 2/3RD OF CONUS. UPPER HIGH IS ANCHORED ACROSS THE DEEP SOUTH...WITH THE SURFACE RIDGE LIFTING NORTH AND REMAINING ACROSS THE NORTHERN GULF OF MEXICO. BY EARLY SAT...THE TROUGH BEGINS TO EJECT NEWD TOWARDS CANADIAN PRAIRIES IN RESPONSE TO UPPER LOW OVER ALEUTIANS DROPPING SEWD. THIS WILL LIKELY CAUSE DEEP ERN RIDGE TO MIGRATE WWD WITH AN EQUALLY STRONG SUBTROPICAL RIDGE BUILDING WESTWARD FROM THE ATLANTIC INTO THE EASTERN U.S. SEVERAL UPPER HIGHS FORECAST TO INTERFACE ACROSS TENN VALLEY RESULTING IN GIANT 598 HIGH/UPPER RIDGE CENTERED OVER SE SAT-MON. STACKED SFC AND UPPER LEVEL RIDGING OVER THE REGION WITH AMPLE SUBSIDENCE WILL CONTINUE TO GENERATE A VERY HOT AND HUMID PERIOD BUT WITH A MOIST AND TROPICAL SURFACE AIRMASS TRAPPED UNDER THE RIDGE. SO UPPER RIDGE WILL NOT BE ABLE TO COMPLETELY SHUT OFF DIURNAL TSRA ACTIVITY. THEN...MODELS SHOW CANADIAN TROUGH SHIFTING EWD WHILE ELY WAVES MOVE AROUND SOUTHERN SIDE OF THE RIDGE. THIS FORCES RIDGE TO COMPRESS AND SHIFT BACK EWD...DECREASING SUBSIDENCE AND FAVORING INCREASING PRECIPITABLE WATER VALUES WILL RESULT IN INCREASING RAIN CHANCES SECOND HALF OF EXTENDED. WILL GO WITH VERY LOW POPS THRU SAT NIGHT..THEN MAINLY AFTN/EVE LOW SCT POPS REST OF THE PERIOD. WITH A MOIST LOW LEVEL...MINIMUM TEMPS WILL REMAIN IN THE LOW TO MID 70S...OR ABOVE CLIMO (AROUND 70) THRU THE PERIOD. MAX TEMPS WILL REMAIN IN THE LOW-MID 90S OR SLIGHTLY ABOVE CLIMO (AROUND 91) THRU THE PERIOD. && .AVIATION...SCT SHRA AND TSRA WILL BE LIKELY THIS AFTERNOON AT ALL TAF SITES. VISIBLE SATELLITE SHOWS A WELL DEVELOPED CU FIELD OVER MUCH OF THE REGION. EXPECT TSRA TO DEVELOP AND BECOME MORE NUMEROUS INTO THE AFTERNOON AND EVENING HOURS. STRONGER STORMS WILL BE MORE LIKELY FURTHER NORTH AROUND DHN AND ABY. THESE STORMS MAY PRODUCE DAMAGING WINDS AND TORRENTIAL RAINFALL. ANY STORM THAT FORMS MAY BRIEFLY PRODUCE MVFR/IFR CONDITIONS. OTHERWISE, VFR CONDITIONS ARE ANTICIPATED THROUGH THE LATE EVENING. BY 0800 THURS, FOG DEVELOPMENT MAY RESULT IN MVFR CONDITIONS FOR A FEW HOURS AT VLD, DHN, AND ABY. FOG SHOULD LIFT AND DIMINISH BY 1400Z, GIVING WAY TO VFR CONDITIONS AT ALL LOCATIONS OUTSIDE OF SCT TSRA THAT MAY DEVELOP ONCE AGAIN THURSDAY AFTERNOON. && .MARINE...FLOW WILL GRADUALLY SWING AROUND TO THE SOUTHEAST OVER THE NEXT FEW DAYS. HOWEVER...GRADIENT WILL REMAIN VERY WEAK WITH WINDS AND SEAS STAYING MINIMAL. && .FIRE WEATHER...MOIST LOW LEVEL FLOW BETWEEN HIGH PRESSURE TO OUR SOUTH AND A WEAK FRONT JUST NORTH OF THE REGION WILL PREVENT CRITICAL FIRE WEATHER CONDITIONS FROM BEING REACHED THROUGH THURSDAY. STACKED LOW AND UPPER LEVEL HIGH PRESSURE BUILDING OVER THE REGION FOR THE END OF THE WEEK WILL RESULT IN ABOVE NORMAL TEMPERATURES AND BELOW NORMAL RAIN CHANCES. HOWEVER... DESPITE THE HIGHER TEMPERATURES...CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED DURING THE UPCOMING WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 93 70 95 73 / 30 40 20 30 20 PANAMA CITY 75 90 76 91 77 / 30 40 20 20 10 DOTHAN 70 94 71 95 73 / 30 20 20 20 20 ALBANY 71 94 70 95 71 / 30 30 20 20 20 VALDOSTA 71 93 70 95 71 / 30 50 20 30 20 CROSS CITY 71 91 71 93 72 / 30 50 20 40 20 APALACHICOLA 76 89 76 90 77 / 20 30 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/MROCZKA/AUSTIN/BLOCK
Hazardous weather outlook, Aug 5, 4:50 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 550 AM EDT WED AUG 5 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 550 AM EDT WED AUG 5 2009 /450 AM CDT WED AUG 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER DAY OF SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING THIS MORNING NEAR THE FLORIDA GULF COAST. THESE STORMS ARE EXPECTED TO SPREAD INLAND LATER TODAY WITH THE SEA BREEZE AND BECOME MOST CONCENTRATED ACROSS THE FLORIDA BIG BEND AND SOUTHERN GEORGIA. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO 50 MPH...AND VERY HEAVY RAINFALL. LATER TONIGHT...THE POTENTIAL EXISTS FOR A COMPLEX OF STRONG STORMS TO MOVE SOUTHWARD OUT OF CENTRAL ALABAMA INTO THE AREA. DUE TO THIS POSSIBILITY...RAIN CHANCES WILL REMAIN ELEVATED ACROSS SOUTHEAST ALABAMA AND SOUTHWESTERN GEORGIA THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... CONTINUED AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON THURSDAY WITH A GENERAL DECREASE IN COVERAGE OF THESE STORMS INTO THE WEEKEND AS A LARGE AREA OF HIGH PRESSURE BUILDS OVER THE SOUTH. AS THIS HIGH PRESSURE MOVES OVER THE SOUTHEAST...THE POTENTIAL FOR SOME VERY HOT AND HUMID DAYS EXISTS...ESPECIALLY BY THE FIRST OF THE WEEK WHEN HIGH TEMPERATURES MAY REACH INTO THE UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Special weather statement, Aug 5, 1:31 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EDT WED AUG 5 2009 ALZ065-066-051900- COFFEE-DALE- 131 PM CDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST COFFEE AND SOUTHWEST DALE COUNTIES... * UNTIL 200 PM CDT AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEVEL PLAINS...OR NEAR DALEVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR... DALEVILLE BY 140 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 18-WOOL
Special weather statement, Aug 5, 1:54 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EDT WED AUG 5 2009 ALZ066-068-069-052000- DALE-GENEVA-HOUSTON- 154 PM CDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN DALE...NORTHEAST GENEVA AND NORTHWEST HOUSTON COUNTIES... * UNTIL 300 PM CDT AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DALEVILLE...MOVING EAST AT 10 MPH. THIS STORM WILL BE NEAR... 5 MILES SOUTH OF PINCKARD BY 220 PM CDT. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Aug 5, 2:09 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 PM EDT WED AUG 5 2009 FLZ007>009-052015- COASTAL WALTON-HOLMES-INLAND WALTON- 209 PM CDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES AND WALTON COUNTIES... * UNTIL 315 PM CDT AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DE FUNIAK SPRINGS. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 5, 2:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 PM EDT WED AUG 5 2009 FLZ017-027-052015- LEON-WAKULLA- 318 PM EDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN LEON AND NORTHERN WAKULLA COUNTIES... * UNTIL 415 PM EDT AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF CRAWFORDVILLE...MOVING SOUTHEAST AT 5 MPH. THE STORM WILL AFFECT EXTREME SOUTHERN LEON COUNTY NEAR THE WAKULLA LINE...BUT PRIMARILY IMPACT WAKULLA COUNTY. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Aug 5, 2:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT WED AUG 5 2009 FLZ009>011-052015- HOLMES-JACKSON-WASHINGTON- 235 PM CDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES...JACKSON AND WASHINGTON COUNTIES... * UNTIL 315 PM CDT AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BONIFAY...MOVING EAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:27 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 48 min |
| Aug 5, 2:28 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 47 min |
| Aug 5, 2:49 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 25 min |
| Aug 5, 2:54 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 26 min |
| Aug 5, 3:28 PM CDT | Special Marine Warning | TAE | 73 min | |
| Aug 5, 4:39 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 23 min |
Nearby
Areal Flood Warnings in Florida, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.